# SDR ASAA2022030237611

- Difficulty date: March 2, 2022
- Submitted: March 5, 2022
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 49,481 hours, 14,533 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK-UP QRH PROCEDURE ACCOMPLISHED. GROUNDED - YES. IFO NOTED VERIFIED SAT PROMPT ON FMC CDU REF B737-800 FIM 23-15 TASK 801.
